MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 25-feb-2026, a sales representative reported via (b)(4) that the ar-9236-02pp univers vaultlock glenoid trial had pieces fragment during a case and were retrieved.This issue was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 one unpackaged ar-9236-02pp glenoid trial, batch s568gt000, was received for investigation.Visual evaluation noted that the side post was fractured.The most likely cause for the reported failure is attributed to wear and tear damage sustained over time in the field.The manufacturing date is 2023.The complaint allegation is confirmed.Refer to the investigation photos.

Brand Name
UNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24625820
Report Number1220246-2026-01481
Device Sequence Number8697949
Product Code KWS
UDI-Device Identifier00888867250680
UDI-Public(01)00888867250680(11)230703(10)S568GT000
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K161108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS VAULTLOCK GLENOID TRIAL, MEDIUM
Device Catalogue NumberAR-9236-02PP
Device Lot NumberS568GT000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown